A NOTE ON GENERALIZED ABSOLUTE RIESZ SUMMABILITY


Ozarslan H.

ANALELE STIINTIFICE ALE UNIVERSITATII AL I CUZA DIN IASI-SERIE NOUA-MATEMATICA, vol.60, no.1, pp.51-56, 2014 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 60 Issue: 1
  • Publication Date: 2014
  • Doi Number: 10.2478/aicu-2013-0008
  • Title of Journal : ANALELE STIINTIFICE ALE UNIVERSITATII AL I CUZA DIN IASI-SERIE NOUA-MATEMATICA
  • Page Numbers: pp.51-56

Abstract

In this paper, a general theorem on vertical bar A; delta vertical bar(k) summability methods has been proved. This theorem also includes some new results.